Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Monatsh Math

Search In Journal Title:

Abbravation: Monatshefte für Mathematik

Search In Journal Abbravation:

Publisher

Springer Vienna

Search In Publisher:

DOI

10.1002/pssb.201248362

Search In DOI:

ISSN

1436-5081

Search In ISSN:
Search In Title Of Papers:

On semirational finite simple groups

Authors: Seyed Hassan Alavi Ashraf Daneshkhah
Publish Date: 2016/08/04
Volume: 184, Issue: 2, Pages: 175-184
PDF Link

Abstract

An element of a group G is called semirational if all generators of langle xrangle lie in the union of two conjugacy classes of G If all elements of G are semirational then G is called a semirational group In this paper we determine all semirational simple groups Our study in this article generalises Feit and Seitz’s result Ill J Math 331103–131 1989 to semirational groups


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: